# SDR 96ZZZX3200

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7959M
- Make and model: Beech 95-C55
- Aircraft serial: TE189
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace Assy
- Part number: 00282001631
- Condition: Fork Broke
- Location: Retract Rod
- Part time: 5,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORK (FITTING) WHICH ATTACHES RETRACT ROD TO DRAG BRACE BROKE.  ONE SIDE OF FORK APPEARED TO HAVE BEEN BROKEN FOR SOME TIME.  THIS WAS OLDER STYLE FITTING WELDED TO BRACE.  THIS IS DIFFICULT TO INSPECT WITHOUT DISCONNECTING RETRACT ROD.
